How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Loretta Your Own Question
Dr. Loretta
Dr. Loretta, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 28120
Experience:  25 years of experience in surgery and internal medicine.
16881297
Type Your Dog Veterinary Question Here...
Dr. Loretta is online now
A new question is answered every 9 seconds

He seems to have spasms in his hindquarteres and can't

Customer Question

He seems to have spasms in his hindquarteres and can't stand.
JA: I'll do all I can to help. What is wrong with the dog?
Customer: He is eleven years old.
JA: Where does the dog seem to hurt?
Customer: He is having spasms in his hindquarters, wire hair fox terrier.
JA: OK. What is the fox terrier's name?
Customer: Tyler
JA: Is there anything else the Veterinarian should be aware of about Tyler?
Customer: He urinated in the bed last night
Submitted: 1 month ago.
Category: Dog Veterinary
Expert:  Dr. Loretta replied 1 month ago.

Welcome to Justanswer. I am Dr. Loretta, a licensed veterinarian, and would like to assist you. I will respond quickly after reviewing your question.

Expert:  Dr. Loretta replied 1 month ago.

Good Morning and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.

It appears that your sweet Tyler has either severe arthritis that is blocking the nerve supply or that he has an unstable disc in his back that may be protruding into the spinal cord causing this lack of neurologic control. The incontinence in TYler's bed last night is the perfect example of this lack of control. The first thing to do is to give Tyler aspirin at 5 mg per pound every 12 hrs. Try to keep him immobile while the medication is decreasing the inflammation that may be causing this lack of nerve supply. Take Tyler to your vet as soon as possible so xrays and other diagnostics can be done to determine the actual cause for his distress and the proper treatment.

Does that make sense to you?

Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you.

Sincerely, ***** *****